Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    BARLAW is offline New Member
    Join Date
    Oct 2004
    Posts
    13

    Need advice on possible tren gyno

    I'm 24 years old and I started my first cycle 20 weeks ago. I was 180 5'8 with a lot of fat around the middle abdominal region. I liked working out but it wasn't until I tried gear that I realized how wonderful this sport can be. Now I 194 with HUGE guns decent back, flat stomach but no six-pack. I run jog 6 miles 3 or 4 times a week. So I decided to run an 8-week wynni at more or less 250mg/week. After a couple of weeks I started taking wekely injections of testoviron 250 and have been so until now. Around week 6 or 7 I started a deca cycle that(due to lack of knowledge about dosing and availabe gear at the time) lasted only about 5 weeks at 200mg/week. I ran short because the vials I got were 50mg. I took about 2000 unit of HCG after the winny cycle and took 5000 units at 1000 units/shot EOD I have been taking Novaldex 20mg a day for about 2 months now( I need it because I was feeling bloated and some friends at school joke about the face also i read somewhere that it made some less moody) well after taking it i started feeling more in control of my emotions (some days ago I was driving and for no reason i felt like crying!) and since then i have been ewmotionally stable and the bloating has completly eliminated. Well last week my friend who is really good at making fina made some and gave a bottle which was half of what came out of a 6gr kit. I had in 30cc of oil. I supposed the concentration must had been aroung 95mg/cc. Well I started shooting it everyday for the past 3 or 4 days. I quickly noticed the increase in strenght, insomnia, aggresiveness and one more thing, watery tits!. Yeasterday whyle I was showering i felt something in my right nipple like it just but not too much I felt I little strip inside(I dont feel it today) and became a little worried and started to touch it a lot. Today after school i tried to squezz it a small amount of fluid came out. The nipple is a little ternder but it feels and looks nice. It doesn hurt. Well I suspended the tren did research and started taking B6 at 800mg/day. Please guys I know it is a long cycle for a newby but I want to know if can still control the gyno and do Fina at a lower dosage and should I just go to PCT with HCG?(Nuts seem Ok) clomid and nolvadex .
    Ohh i forgot i also took M1t for week at 10mg/day but it suck. I felt like **** and look like a crack addict.

  2. #2
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    your cycle wasn't long it was just plain retarted

  3. #3
    Georgie's Avatar
    Georgie is offline Member
    Join Date
    Sep 2004
    Posts
    656
    Man no flame intended. And I wish I could help you out with an answer to your question.... but the only thing i have to say is WOW.... I totaly agree with flabby wussy.
    Last edited by Georgie; 10-15-2004 at 03:15 AM.

  4. #4
    Homer 8 is offline Registered User
    Join Date
    Mar 2004
    Posts
    400
    that is the strangest cycle ive ever seen have you researched at all. if i were you id run l/dex clomid and the b6. get ur hormone levels blood levels checked and see ur doc

  5. #5
    Homer 8 is offline Registered User
    Join Date
    Mar 2004
    Posts
    400
    that is the strangest cycle ive ever seen have you researched at all. if i were you id run l/dex clomid and the b6. get ur hormone levels blood levels checked and see ur doc

  6. #6
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Seems to me bro that if someone left some gear in your letter box you would take it just to see what happens. This is nuts !!! If I was you I would totally stop everything and start proper PCT and have at least a three months break otherwise you are going to do yourself some serious damage.

  7. #7
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    seanw is right, get some clomid and possibly nolvadex and start your PCT, see how you react with vit b6 your taking, it should get rid of any tren /deca related gyno, there are plenty of threads on here how to take PCT so have a look, take a while off and keep looking for future cycle ideas on here, you'll realise that yeah your cycle was a bit daft but...most unfortunately start off down this path - only when you educate yourself more will you realise how to take them properly and at what dosages/duration, good luck bro

  8. #8
    Phillyboy1's Avatar
    Phillyboy1 is offline Anabolic Member
    Join Date
    Nov 2003
    Location
    bout my money
    Posts
    2,445
    like everyone else said, STOP EVERYTHING. clomid, nova, and i dex for 3 months and get back to normal. then when your done that get your blood work done, and learn about steriods before you just start shooing them. that cycle is one of the most retarded things ive ever seen

  9. #9
    BARLAW is offline New Member
    Join Date
    Oct 2004
    Posts
    13
    thanks guys i will do just as you guys say. I just wish I knew of places like this one before. Hopefully you guys wil be here to give me some good advice for me upcoming second cycle.

  10. #10
    bluestrm is offline Associate Member
    Join Date
    Mar 2004
    Posts
    302
    Yeah. Stop, learn, and start out right later. Or you will end up with a rack like the one on that dude in seanw's avatar.

  11. #11
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Now bro please research the PCT as well, it has to be done right. Read this Pheedno's PCT and this http://bodybuilding.com/fun/jon13.htm

  12. #12
    flabbywussy's Avatar
    flabbywussy is offline Senior Member
    Join Date
    Mar 2004
    Posts
    1,381
    Quote Originally Posted by bluestrm
    Yeah. Stop, learn, and start out right later. Or you will end up with a rack like the one on that dude in seanw's avatar.
    that guy has gyno? i thought it was all muscle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •